# SDR DALA2025020300793

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0787247) CORROSION ON FLOOR BEAM STA 986.5 BTW LBL49 TO LBL34 AT CPAX. FLOOR BEAM STA 986.5 BTW LBL49 TO LBL34 WAS REPAIRED PER ER/A 464736-14 MA REV.A
